Was on a respirator for 3 days. My throat was swollen shut. My tongue swollen. I had tubes down my throat. I have had a lot of confusion in my thoughts and memory.
2 Jun 2012
That definately sounds like an allergic reaction. Lyrica messed up my cognition and I'm much better now. It took a while after I stopped it for my head to clear totally. Your symptoms are what is listed under allergic reactions to it. Plus, anytime you have a severe physical trauma like you experienced, it effects our cognition.
2 Jun 2012
Wow that's for sure a serious allergic reaction. Sorry to hear that happened to you, must have been terrifying. I'd suggest you contact the makers of Lyrica and report your reaction, usually they post a number on the patient pamphlet so you can call in any side effects like this. I wonder if you can find out what exactly in it you're allergic to so you can make sure it won't happen again as the same ingredient may be in several other meds. Take care. Kim.
2 Jun 2012
Lyrica or pregabalin has listed as severe side effect being the type you had, the medical name for your awful reaction is anaphylaxis and it can be fatal, as you now know. As it is listed as a possible side effect, still I would contact the FDA with your experience. Also make all of your docs aware of this allergy. You may also have cross reactions to gabapentin or Neurontin.
Lyrica is an anti-seizure, anti-epileptic medication. I would be sure to ask your doc about reactions every time he pulls out a script pad.
Glad you made it to help...
Peace and get well soon,
4 Jun 2012
I had a similar reaction to Gabpentin. My tongue did not swell however I was short of breathe, worse by day, irregular heartbeat, racing at times, confused and could hardly speek. I went straight to er and was removed from that and my charts were marked as severly allergic to it.
Sorry you had to experience this its rather scarey!
21 Oct 2012
I had a awful reaction to lyrica . .I was totally dizzy and could not think straight for 33 hours.I thought i was dieing? I was now given gabapentin and im scared to take it . .Is it the same drug in any way? ??Im in pain of either shinges or occipital neuralgia . Please hep me . .
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Lyrica (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... pain from shingles. I think I have tried almost everything, anyone have any recommendations for pain relief. It has been 8 days since I broke out ...
1 answer • 26 Dec 2009
To stay home and manage the pain.I'm a female 55 and i've been home for a year. It's like if i rest for 2 days i 'm good for 1day ...
20 answers • 27 Dec 2009
I've just started taking it this week.
3 answers • 31 Dec 2011
2 answers • 9 Feb 2012
Persisting Pain, Shingles - I was diagnosed with shingles 2 days ago. My shingles are located on my?
... forehead & eyelid. I was given meds. I still feel lousy. Is that normal? How long will the intense pain last?
1 answer • 17 Jan 2013